# SDR DL72S992379

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 656740214
- Condition: Inop
- Location: Whee Well
- Part time: 33,422 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV CK WORKING MCO 127703001, APU QUIT AT GATE BEFORE PUSHBACK.  DURING T/S AND JIC OP 6009 FOUND APU FIRE TEST INOP.  ALSO, FOUND FIRE LOOP BROKEN WITH APPARENT HIGH HEAT INDICATION AND SOOT INSIDE APU SHROUD AT INNER EXHAUST DUCT CLAMP.  REPLACED APU (S/N 36681).
